# SDR 2001UALA02076

- Difficulty date: September 18, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N7266U
- Make and model: Boeing 727222
- Aircraft serial: 21413
- Aircraft time: 67,631 hours, 38,300 cycles
- Engine: Pwa JT8D15
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Dented
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON NR 8 LEADING EDGE KRUEGER FLAP FOUND APPROXIMATELY 5 INCHES LONG, 0.750 INCHES WIDE AND 0.250 INCHES DEEP.  DENT REPAIRED.  MAJOR REPAIR ACCOMPLISHED.
